# SDR DALA1211193132

- Difficulty date: February 22, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 4,893 hours, 2,781 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3132 SEAT 3AB EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  FOUND WIRES BROKEN AND CONNECTOR MISSING NEAR  FLOOR TRACK.  REPINNED BROKEN WIRES AND INSTALLED NEW CONNECTORS.  RE-SECURED HARNESS.
